Results 1 to 8 of 8
  1. #1
    Kyle1337's Avatar
    Kyle1337 is offline Member
    Join Date
    Nov 2015
    Posts
    562

    Swollen Tongue - Liquidex

    I've got an odd question for anyone taking arimidex , especially liquidex... (not sure if the pill form causes it). Has anyone experienced swelling in the tongue as a side from liquidex? I am not sure what's causing my tongue to be swollen, it's not like I smashed it with a hammer and it's massive, but the ever so slightest swelling to it. It drives me insane haha. Other stuff I'm using is just Test E and HCG .

  2. #2
    GSXRvi6 is offline Member
    Join Date
    Jun 2013
    Posts
    534
    I've never had my tongue swell from any drug other than an allergic reaction to a prescription many moons ago.

  3. #3
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,506
    Some research chems (the carriers) will cause your tongue to go kinda numb (and taste terrible) on contact.
    That's probably the issue, so just avoid touching the liquid to your tongue.

  4. #4
    Kyle1337's Avatar
    Kyle1337 is offline Member
    Join Date
    Nov 2015
    Posts
    562
    I'm not sure what's causing it, it comes and goes. It's there one day worse than the other. I will start putting the liquidex under the tongue, maybe that will help.

  5. #5
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,506
    No. Just take a sip of water (don't swallow it), tilt your head back, and drop the chem straight into the pool of water in the back of your throat and swallow.

  6. #6
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by Kyle1337 View Post
    I've got an odd question for anyone taking arimidex, especially liquidex... (not sure if the pill form causes it). Has anyone experienced swelling in the tongue as a side from liquidex? I am not sure what's causing my tongue to be swollen, it's not like I smashed it with a hammer and it's massive, but the ever so slightest swelling to it. It drives me insane haha. Other stuff I'm using is just Test E and HCG.

    Its shouldnt make your tongue swell up,,,that sounds like an allergic reaction.
    If you want to avoid taste and putting it directly on your tongue get some empty
    gel caps,,fill and swallow.

  7. #7
    Kyle1337's Avatar
    Kyle1337 is offline Member
    Join Date
    Nov 2015
    Posts
    562
    Quote Originally Posted by Bonaparte View Post
    No. Just take a sip of water (don't swallow it), tilt your head back, and drop the chem straight into the pool of water in the back of your throat and swallow.
    Excellent, will do. Thank you.

    Quote Originally Posted by ALIN View Post
    Its shouldnt make your tongue swell up,,,that sounds like an allergic reaction.
    If you want to avoid taste and putting it directly on your tongue get some empty
    gel caps,,fill and swallow.
    It could be what Bonaparte said, numbness with an awful taste. I'm not really sure how to describe it because it just feels weird.

  8. #8
    dxtrtst is offline New Member
    Join Date
    Nov 2016
    Posts
    8
    sorry wrong thread
    Last edited by dxtrtst; 02-20-2017 at 06:30 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •